# SDR FDEA201811213327

- Difficulty date: November 21, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC70541
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP VANE HORN FITTING 'E' ECCENTRIC HOLE BORE CORROSION. TEE FITTING 'E' HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R FIG 201 REPAIR 5. OVERSIZED BUSHING FABRICATED AS PER EA 1-5750-T0343646 P1 STEP 1A. TRACK SUPPORT CORROSION REPAIR AND INSTALLED AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
